MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/RT/116MM-STER; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/RT/116MM-STER; PLATE,FIXATION,BONE
Model Number 02.107.204S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.Additional device product code: hwc.Explant date: unknown.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had an open reduction internal fixation (orif) of right proximal ulna on (b)(6) 2017.After that the patient complained of stiffness and so the surgeon had to do the revision surgery for removal of the plate and screws.The plate and the screws were intact and there was no malfunction with the device.The revision surgery was successfully completed without any surgical delay.The patient was stable after the surgery.This report is for one (1) 2.7 mm/3.5 mm va-lcp olecranon plate.This is report 1 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part # 02.107.204s, lot# h139462, date of manufacture: 09 august 2016, place of manufacture: (b)(4) synthes, expiration date: 30 june 2026, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp olecranon plate 4h/rt/116mm-sterile was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 4H/RT/116MM-STER
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7108493
Report Number2939274-2017-50212
Device Sequence Number903426
Product Code HRS
UDI-Device Identifier10886982029294
UDI-Public(01)10886982029294(17)260630(10)H139462
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number02.107.204S
Device Catalogue Number02.107.204S
Device Lot NumberH139462
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight77